ISSN 1941-5923

Logo



Appearance of ANCA – associated vasculitis under Tumor necrosis factor-alpha inhibitors treatment

Tatiana Reitblat, Olga Reitblat

Am J Case Rep 2013; 14:80-82

DOI: 10.12659/AJCR.883841

Published: 2013-03-20


Background: Tumor necrosis factor-alpha inhibitors treatment is accosiated with several side effects. The most common are injection side reactions, headache, nausea and infections. The more rare are development of systemic autoimmune diseases.
Case Report: We describe two patients, who developed ANCA associated vasculitis during Tumor necrosis factor alpha inhibitors treatment. The diagnosis was confirmed by appropriate tissue picture, CT scan and laboratory findings.
Conclusions: Our case series are unique, because vasculitis appeared after many years of the treatment and during complete patient’s remission of there main illness.

Keywords: Tumor Necrosis Factor-alpha - antagonists & inhibitors, Anti-Neutrophil Cytoplasmic Antibody-Associated Vasculitis, Arthritis, Rheumatoid, Arthritis, Psoriatic



Back